# SDR 9804059917

- Difficulty date: March 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967N
- Make and model: Doug DC-9-32
- Aircraft serial: 47573
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND TAIL CONE EMERGENCY LIGHTS INOPERATIVE.  FOUND POWER SUPPLY DISARM WIRE BROKEN IN TAIL CONE AREA.  REPAIRED WIRE AND REPLACED POWER SUPPLY, OPERATIONAL CHECK NORMAL.
